Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SHARP ESTIMATES FOR THE POLYNOMIAL APPROXIMATION IN WEIGHTED SOBOLEV SPACES
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2015
Языканглийский
  • Тимербаев Марат Равилевич, автор
  • Библиографическое описание на языке оригинала R.Z. Dautov Sharp Estimates for the Polynomial Approximation in Weighted Sobolev Spaces/R.Z. Dautov, M.R. Timerbaev //Differential Equations, 2015, Vol. 51, No. 7, pp. 886–894
    Аннотация We obtain sharp estimates for the accuracy of the best approximation of functions by algebraic polynomials on an interval, the half-line, and the entire line in weighted Sobolev spaces with Jacobi, Laguerre, and Hermite weights, respectively. We show that the orthogonal polynomials associated with these weights form orthogonal bases in the respective weighted Sobolev spaces. We obtain sharp estimates of Markov?Bernstein type
    Ключевые слова Sharp Estimate, Polynomial Approximation, Weighted Sobolev Space, Markov?Bernstein type enequality
    Название журнала Differential Equations
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=111462
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    Sharp_Estimates_for_the_Polynomial_Approximation_in_Weighted_Sobolev__DU_2015.pdf 0,30 pdf посмотреть / скачать

    Полная запись метаданных